# SDR CALA2013121600920

- Difficulty date: December 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 66,929 hours, 30,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED BETWEEN STRINGERS 8R - 9R AT STATION 480.  REPAIRED CABIN FRAME STATION 480 BETWEEN STRINGER 8R - 9R IAW EA 5310-04716 REV F OP2.
